Posted by: Anon | 2013-02-08

Bipolar meds and period

I am also bipolar (I have a relapse at least once a year so am on strong medication)
Tegretol CR200
Etomine 40 mg twice a day
Rivotril 2mg one at night
Camcolit 400 mg per day
Venlor 150mg once a day
Venlor 75mg once a day
Trazadone 100mg 2 at night
Pur bloka 10mg 3 times a day
Purata 30 mg 3 times a day

My gynae reckons that is why I no longer have a period even though I am on Ginette (my lining is also very thin)

Which of tese meds cause my period to stay away and what are the concequences? I am only 30 years old

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

A number of these could cause absent periods. These include Tegretol,Rivotril, Camcolit, Trzadone. However, this is not of any significance unless you wish to fall pregnant.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.